Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Inclusivist egalitarian liberalism and temporary Migration: a dilemma
Author: Ottonelli, V.
Torresi, T.
Citation: Journal of Political Philosophy, 2012; 20(2):202-224
Publisher: Blackwell Publ Ltd
Issue Date: 2012
ISSN: 0963-8016
Statement of
Valeria Ottonelli and Tiziana Torresi
Description: Article first published online: 28 OCT 2010
Rights: © 2010 Blackwell Publishing Ltd.
RMID: 0020103174
DOI: 10.1111/j.1467-9760.2010.00380.x
Appears in Collections:Politics publications

Files in This Item:
File Description SizeFormat 
RA_hdl_64845.pdfRestricted Access120.98 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.